# SDR 2015F00045

- Difficulty date: March 19, 2015
- Submitted: March 21, 2015
- Operation: Air carrier
- Aircraft: N170SE
- Make and model: Beech C90A
- Aircraft serial: LJ1708
- Aircraft time: 4,086 hours, 5,508 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Cap
- Part number: 45782621
- Condition: Out Of Position
- Location: Fuel
- Part time: 4,086 hours, 5,508 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

PILOT NOTED FUEL LEAKING FROM CAP AFTER TAKEOFF. PILOT THEN RETURNED TO AIRPORT AND LANDED WITHOUT INCIDENT. CAP WAS INSPECTED AND DETERMINED NOT TO BE SEATED PROPERLY. CAP WAS RESEATED AND TEST FLIGHT SHOWED NO SUBSEQUENT LEAKS.
